# SDR SWAA2023112817339

- Difficulty date: November 2, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS 140 UPPER POSITION RT WING 2023-661609<[01] REPLACED ANGLE TRAILING EDGE LOCATED IRSS 140 UPPER POSITION RT WING IAW. B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG: 115A2000 SHEET: 22 REV: A TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: A21042057 DUE DATE: 04-APR-24;[02] REPLACED ANGLE TRAILING EDGE LOCATED IRSS 140 UPPER POSITION RT WING IAW. B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG: 115A2000 SHEET: 22 REV: A TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: A21042057 DUE DATE: 04-APR-24
